Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Differentiability a.e. and approximate differentiability a.e
HTML articles powered by AMS MathViewer

by A. M. Bruckner PDF
Proc. Amer. Math. Soc. 66 (1977), 294-298 Request permission

Abstract:

Let F be a finite real valued function defined on [0, 1]. We prove that F can be transformed into a function which is differentiable a.e. by a homeomorphic change of variables if and only if F is continuous on a dense set. We also show that F can be transformed into a function which is approximately differentiable a.e. if and only if each interval $I \subset [0,1]$ contains a nonempty perfect set P such that $F|P$ is continuous.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24, 26A21, 26A45
  • Retrieve articles in all journals with MSC: 26A24, 26A21, 26A45
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 294-298
  • MSC: Primary 26A24; Secondary 26A21, 26A45
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0453938-0
  • MathSciNet review: 0453938